# SDR CA130117011

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Aircraft time: 870 hours
- Engine: Cont TSIO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: AB382584
- Condition: Worn
- Location: Magneto
- Part time: 85 hours
- Component: Magneto, Teledynethrm
- Component part number: 10500556101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A RT MAGNETO ROUGH CONDITION DURING PRE-FLIGHT GROUND RUN UP CHECKS, PILOT DESCRIBED AN APPROXIMATELY 700 RPM DROP WHEN RT MAGNETO WAS SELECTED.  THE RT MAGNETO WAS REMOVED AND INSPECTED AND THE FAULT WAS FOUND TO BE WITH THE POINTS NOT OPENING ON 1 SIDE WHEN MAGNETO WAS ROTATED.  DURING INSPECTION OF THE POINT KIT IT WAS FOUND THAT THE PLASTIC RUB BLOCK WAS EXCESSIVELY WORN OUT NOT ALLOWING THE POINTS TO OPEN.
